# SDR DALA2018040202148

- Difficulty date: March 31, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 59,323 hours, 25,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR BUSTLE REMOVED FROM DOOR.   FOUND THE LOWER GATE GIRT BAR LINKAGE BAR OUT OF ADJUSTMENT,  ADJUSTED IAW AMM 52-11
